# SDR DHL2000806001

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT WILL NOT TRACK, ROLLS 30 DEGREE BANK TURNS.  DEFERRED PER MEL 22-1.
